# SDR AALA201903276003

- Difficulty date: March 25, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Aircraft time: 55,799 hours, 15,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Weak
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EXIT SIGN WAS DIM.  MAINTENANCE REPLACED THE BATTERY PACK M10801 IAW AMM 33-51-07, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
